# SDR 08FDEA03440

- Difficulty date: August 15, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT INBOARD FLAP, RIB 11-12, TOP SKIN REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS, NDT FOR CRACK FREE CONDITION IAW RAS/FOK/228/2008 ISS A, APRROVED BY EA 6-5752-123079.
